American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Seán Dineen and Jorge Mujica. A monomial basis for the holomorphic functions on $c_{0}$. Proc. Amer. Math. Soc. 141 (2013) 1663-1672.
Abstract, references, and article information   
View Article: PDF

[2] Piotr Kot. About boundary values in $A(\Omega)$. Trans. Amer. Math. Soc. 363 (2011) 4063-4079. MR 2792980.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[4] Piotr Kot. Bounded holomorphic functions with given maximum modulus on all circles. Proc. Amer. Math. Soc. 137 (2009) 179-187. MR 2439439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ni Xiang and Xiao-Ping Yang. The complex Hessian equation with infinite Dirichlet boundary value. Proc. Amer. Math. Soc. 136 (2008) 2103-2111. MR 2383516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adrian Jenkins. Further reductions of Poincaré-Dulac normal forms in ${\mathbf{C}}^{n+1}$. Proc. Amer. Math. Soc. 136 (2008) 1671-1680. MR 2373596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Piotr Kot. Homogeneous polynomials on strictly convex domains. Proc. Amer. Math. Soc. 135 (2007) 3895-3903. MR 2341939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jacques Chaumat and Anne-Marie Chollet. On composite formal power series. Trans. Amer. Math. Soc. 353 (2001) 1691-1703. MR 1806723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. Aizenberg, A. Aytuna and P. Djakov. An abstract approach to Bohr's phenomenon. Proc. Amer. Math. Soc. 128 (2000) 2611-2619. MR 1657738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lev Aizenberg. Multidimensional analogues of Bohr's theorem on power series. Proc. Amer. Math. Soc. 128 (2000) 1147-1155. MR 1636918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harold P. Boas and Dmitry Khavinson. Bohr's power series theorem in several variables. Proc. Amer. Math. Soc. 125 (1997) 2975-2979. MR 1443371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright. Reversion of power series and the extended Raney coefficients. Trans. Amer. Math. Soc. 349 (1997) 1769-1782. MR 1390972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. C. Fenton. Wiman-Valiron theory in two variables . Trans. Amer. Math. Soc. 347 (1995) 4403-4412. MR 1308010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stephen S.-T. Yau. Milnor algebras and equivalence relations among holomorphic functions. Bull. Amer. Math. Soc. 9 (1983) 235-239. MR 707965.
Abstract, references, and article information   
View Article: PDF

[15] J. Ryll and P. Wojtaszczyk. On homogeneous polynomials on a complex ball . Trans. Amer. Math. Soc. 276 (1983) 107-116. MR 684495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James Radlow. Ideals of square summable power series in several variables . Proc. Amer. Math. Soc. 38 (1973) 293-297. MR 0312254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James A. Carlson. Some degeneracy theorems for entire functions with values in an algebraic variety . Trans. Amer. Math. Soc. 168 (1972) 273-301. MR 0296356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William F. Osgood. On functions of several complex variables . Trans. Amer. Math. Soc. 17 (1916) 1-8. MR 1501027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia